# SDR MALA060476

- Difficulty date: July 17, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 19,386 hours, 21,343 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND RT HORIZONTAL STABILIZER HAS 2 DENTS LOCATED AT HS103.72 AND 102.50. THE DENTS ARE OUT OF LIMITS. INSTALLED BONDED DOUBLER OVER BOTH DAMAGED AREAS IAW EO NR S55017. REF: EAMS WORK ORDER 214182-3510.
